American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T23) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[2] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Francesco Baldassarri. Special values of symmetric hypergeometric functions. Trans. Amer. Math. Soc. 348 (1996) 2249-2289. MR 1361637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia